An analytical bound on the fleet size in vehicle routing problems: A dynamic programming approach

Eshragh, Ali, Esmaeilbeigi, Rasul and Middleton, Richard 2020, An analytical bound on the fleet size in vehicle routing problems: A dynamic programming approach, Operations Research Letters, vol. 48, no. 3, pp. 350-355, doi: 10.1016/j.orl.2020.04.007.

Attached Files
Name Description MIMEType Size Downloads

Title An analytical bound on the fleet size in vehicle routing problems: A dynamic programming approach
Author(s) Eshragh, Ali
Esmaeilbeigi, Rasul
Middleton, Richard
Journal name Operations Research Letters
Volume number 48
Issue number 3
Start page 350
End page 355
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-05
ISSN 0167-6377
Keyword(s) Split delivery
Number of vehicles
Multiple depots
Dynamic programming
Language eng
DOI 10.1016/j.orl.2020.04.007
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
1503 Business and Management
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30136507

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 06 May 2020, 08:22:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.